# SDR DALA2019010700086

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,166 hours, 21,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:31D. CORRECTIVE ACTION: REINSTALLED EMERG PATH LIGHT PER AMM 33-52. (0890631)
